Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 11, NWS Springfield, MO

April 3, 2015Jasper County, Missouri

NWS Springfield, MO issued this river flood warning at Apr 3, 2015, 7:27 AM CDT for Jasper County, Missouri. It took effect at Apr 3, 2015, 10:36 AM CDT. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Apr 3, 2015, 7:27 AM CDT (12:27 UTC)
In effect from
Apr 3, 2015, 10:36 AM CDT
Expired
Apr 4, 2015, 10:00 PM CDT
In force
35 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Jasper County, MO

The radar

The Springfield radar (KSGF), 75 km from the middle of the area, began a volume at 12:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spring River at Carthage (CHTM7). The gauge peaked at 10.72 ft at Apr 3, 2015, 3:00 PM CDT.

actionminormoderate5101504/0304/0404/0504/06
Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

601 
WGUS43 KSGF 031227
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
727 AM CDT FRI APR 3 2015

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Spring River at Carthage affecting Jasper County
.Heavy rainfall over the Spring River basin will cause river levels to 
rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC097-040027-
/O.NEW.KSGF.FL.W.0011.150403T1536Z-150405T0300Z/
/CHTM7.1.ER.150403T1536Z.150403T1800Z.150404T0300Z.NO/
827 AM EDT FRI APR 3 2015

 Flood Warning for the 
* From this morning...until further notice.
* At  6:45 AM Friday The stage was 9.2 feet. 
* Flood stage is 10.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by late this morning and continue
  to rise to near 10.5 feet by this afternoon. The river will fall 
  below flood stage by tonight.
* Impact...At 10.0 feet...Minor flooding occurs at the gage site. 
  Flood waters impact State Highway 37 east of Carthage between 
  Avilla and Reeds.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Spring River Basin
  Carthage         10   9.2 Fri 08 AM   8.9   7.1   6.2


&&


LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437

 

$$
3 follow-up statements
221 
WGUS83 KSGF 031245
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 AM CDT FRI APR 3 2015


...The Flood Warning continues for the following rivers in 
Missouri...

  Spring River at Carthage affecting Jasper County 
.Heavy rainfall over the Spring River basin Thursday night will cause 
river levels to rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC097-040345-
/O.CON.KSGF.FL.W.0011.150403T1536Z-150405T0300Z/
/CHTM7.1.ER.150403T1536Z.150403T1800Z.150404T0300Z.NO/
1245 PM GMT FRI APR 3 2015

 The Flood Warning continues for: 
* The Spring River at Carthage.
* At  6:45 AM Friday The stage was 9.2 feet. 
* Flood stage is 10.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
  to rise to near 10.5 feet by this afternoon.  The river will fall 
  below flood stage by tonight.
* Impact...At 10.0 feet...Minor flooding occurs at the gage site. 
  Flood waters impact State Highway 37 east of Carthage between 
  Avilla and Reeds.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Spring River Basin
  Carthage         10   9.2 Fri 07 AM   8.9   7.1   6.2

&&

LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437


$$
343 
WGUS83 KSGF 031845
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
145 PM CDT FRI APR 3 2015


...The Flood Warning continues for the following river in 
Missouri...
 
  Spring River at Carthage affecting Jasper County 

.Heavy rainfall last night and early today will cause river levels to 
rise. Details on crests heights and impacts are included below.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC097-040945-
/O.EXT.KSGF.FL.W.0011.000000T0000Z-150405T0748Z/
/CHTM7.1.ER.150403T1449Z.150404T0000Z.150404T0748Z.NO/
145 PM CDT FRI APR 3 2015

The Flood Warning continues for:  
* The Spring River at Carthage.
* At 12:45 PM Friday The stage was 10.6 feet. 
* Flood stage is 10.0 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 11.0 feet by this
  evening.  The river will fall below flood stage around midnight.
* Impact...At 10.0 feet...Minor flooding occurs at the gage site. 
  Flood waters impact State Highway 37 east of Carthage between 
  Avilla and Reeds.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Spring River Basin
  Carthage         10  10.6 Fri 01 PM   9.3   6.8   5.7

&&

LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437


$$
294 
WGUS83 KSGF 040501
FLSSGF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1201 AM CDT SAT APR 4 2015

...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Spring River at Carthage affecting Jasper County

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC097-040531-
/O.CAN.KSGF.FL.W.0011.000000T0000Z-150405T0748Z/
/CHTM7.1.ER.150403T1449Z.150403T1945Z.150404T0336Z.NO/
501 AM GMT SAT APR 4 2015

The Flood Warning is cancelled for 
* The Spring River at Carthage.
* At 11:45 PM Friday The stage was 9.7 feet. 
* Flood stage is 10.0 feet. 
* Forecast...The river will continue to fall to 6.9 feet by Sunday 
  morning.
* Impact...At 10.0 feet...Minor flooding occurs at the gage site. 
  Flood waters impact State Highway 37 east of Carthage between 
  Avilla and Reeds.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Spring River Basin
  Carthage         10   9.7 Sat 12 AM   6.9   5.9   5.3


&&


LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Apr 3, 6:36 AM CDT, 51 minutes earlier.

Area forecast discussion, Apr 3, 6:36 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 AM CDT Fri Apr 3 2015

.SHORT TERM...(Today and Tonight)
Issued at 345 AM CDT FRI APR 3 2015

An upper level trough is currently pushing into the central Plains
early this morning which is pushing a cold front into the area.
Storms have developed across southeastern Kansas and far
southwestern Missouri. Storms are also starting to develop along
the cold front across southeastern Kansas and west central
Missouri.

Instability is greatest across southern Missouri generally south
of I-44 with MLCAPE values of 500 to over 1500 J/kg. Storms that
developed out ahead of the front will continue to track east and
as the front pushes southeast into the better instability storms
will develop along the front and likely developing into a line of
storms as it pushes southeast across the area.

The storms ahead of the front will continue to have a large hail
risk...to the size of baseballs and a damaging wind risk. There
will also be a risk for a brief tornado along these storms, but
there is a little bit of a cap that has to be overcome. If the
storms are able to remain ahead of the front after sunrise this
morning the weak cap across southern Missouri may quickly erode
continuing an isolated tornado risk as low level shear has
increased as a strong low level jet has developed over the region.

Storms along the front will have a risk for damaging straight line
winds over 70 mph if a line can develop. 0-3km bulk shear values
are around 50kt to the east, and with the front and line of storms
pushing southeast there will be the risk for meso vorts forming
with any surges to the southeast within the line. This would then
result in a potential for brief tornadoes within the line this
morning. The surface cold front is expected to push out of the
area by the late morning hours bringing an end to any severe risk
to the area. The 850mb front will lag slightly behind the surface
front so some rain and perhaps a few non severe embedded
thunderstorms may linger into the afternoon hours before clear to
the south.

Behind the front gusty northerly winds will develop and help usher
a colder air mass into the area. Highs will only warm into the 50s
behind the front today. South central Missouri will remain in the
60s ahead of the front before temperatures drop behind the front
into the 50s this afternoon.

Tonight lows will drop into the low to mid 30s as high pressure
settles south over the region light winds and clear skies will
develop. As a result of these conditions there will be the
potential for frost development tonight into early Saturday
morning.

.LONG TERM...(Saturday through Thursday)
Issued at 345 AM CDT FRI APR 3 2015

Surface high pressure will remain over the area on Saturday
with highs remaining into the 60s.

Surface low pressure will then spread into the plains lifting a
warm front through the area Sunday night into early next week.
This will usher in warmer temperatures with highs in the 70s
possible. There will also be the risk for a few showers and storms
with a warm front lifting north and remain closer to the area at
times through much of the week. A cold front will then sweep
through the region late next week as an upper level trough moves
to the east and could produce more wide spread showers and storms
across the area.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 636 AM CDT FRI APR 3 2015

For the KSGF/KJLN/KBBG TAFS: Surface cold front has pushed
through KJLN and KSGF and will be pushing through KBBG between
12Z-14Z this morning. Outside of a few lingering showers south of
KBBG, the convection has pushed off to the south and east of the
taf sites. In the wake of the cold front, IFR to MVFR ceilings
will prevail through the morning hours before ceilings begin to
rise this afternoon and scatter out from northwest to southeast
leading to clear skies by this evening. Pressure gradient will be
rather tight in the immediate wake of the front this morning with
north winds gusting to between 25 and 30 knots for a few hours
before settling down and becoming light this evening through the
overnight hours.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Raberding
Hazardous weather outlook, Apr 3, 7:01 AM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 AM CDT FRI APR 3 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041215-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
701 AM CDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED FLOODING RISK.
  LIMITED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  ELEVATED FROST RISK.

DISCUSSION...

RESIDUAL RUNOFF AND FLOODING WILL REMAIN POSSIBLE ACROSS PORTIONS
OF SOUTHERN MISSOURI TODAY FROM THE HEAVY RAINS THAT OCCURRED
THURSDAY EVENING INTO EARLY THIS MORNING.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING AS AN UPPER
LEVEL DISTURBANCE MOVES THROUGH THE REGION. NO SEVERE WEATHER WILL
OCCUR...WITH THE MAIN RISK BEING OCCASIONAL LIGHTNING STRIKES.

GUSTY NORTHERLY WINDS OVER 30 MPH WILL OCCUR THIS MORNING INTO
EARLY THIS AFTERNOON...ESPECIALLY ACROSS SOUTHEASTERN KANSAS AND
WESTERN MISSOURI.

FROST WILL BE POSSIBLE TONIGHT INTO EARLY SATURDAY AS LOW TEMPERATURES
FALL INTO THE LOWER AND MIDDLE 30S.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM SUNDAY
NIGHT THROUGH MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, Apr 3, 4:44 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
444 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             2 WSW FRONTENAC         37.45N 94.73W
04/02/2015  E1.00 INCH       CRAWFORD           KS   FIRE DEPT/RESCUE

            QUARTER SIZED HAIL REPORTED AT ATKINSON MUNI AIRPORT.

0806 PM     TORNADO          1 N HALLOWELL           37.19N 95.00W
04/02/2015                   CHEROKEE           KS   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED A TORNADO TOUCHDOWN AT
            NORTHWEST 90TH AND BETHLEHEM RD.

0820 PM     TORNADO          2 NW JASPER             37.36N 94.33W
04/02/2015                   JASPER             MO   LAW ENFORCEMENT

0825 PM     TSTM WND DMG     4 N JASPER              37.40N 94.30W
04/02/2015                   BARTON             MO   EMERGENCY MNGR

            TREES DOWN AT I49 AND HWY 126. POSSIBLE TORNADO.

0833 PM     TORNADO          5 WSW GOLDEN CITY       37.37N 94.18W
04/02/2015                   BARTON             MO   TRAINED SPOTTER

0836 PM     HAIL             12 S PITTSBURG          37.24N 94.70W
04/02/2015  M1.75 INCH       CHEROKEE           KS   BROADCAST MEDIA

            GOLFBALL SIZE HAIL AT KOAM TV STATION

0837 PM     HAIL             CRESTLINE               37.17N 94.70W
04/02/2015  E1.00 INCH       CHEROKEE           KS   EMERGENCY MNGR

            QUARTER SIZED HAIL REPORTED BY EMA.

0844 PM     HAIL             CARL JUNCTION           37.18N 94.57W
04/02/2015  E1.50 INCH       JASPER             MO   TRAINED SPOTTER

0858 PM     HAIL             GOLDEN CITY             37.39N 94.09W
04/02/2015  E1.50 INCH       BARTON             MO   EMERGENCY MNGR

0859 PM     HAIL             10 W COLUMBUS           37.17N 95.03W
04/02/2015  E1.00 INCH       CHEROKEE           KS   EMERGENCY MNGR

0911 PM     FUNNEL CLOUD     WEBB CITY               37.15N 94.48W
04/02/2015                   JASPER             MO   FIRE DEPT/RESCUE

0919 PM     FUNNEL CLOUD     1 S CARTHAGE            37.16N 94.31W
04/02/2015                   JASPER             MO   FIRE DEPT/RESCUE

0950 PM     HAIL             5 E GALENA              37.07N 94.55W
04/02/2015  E0.88 INCH       JASPER             MO   BROADCAST MEDIA

1103 PM     FLOOD            3 SSW AVILLA            37.16N 94.15W
04/02/2015                   JASPER             MO   DEPT OF HIGHWAYS

            MISSOURI HIGHWAY 37 CLOSED AT SPRING RIVER AND WHITE OAK
            CREEK DUE TO FLOODING

1130 PM     TSTM WND DMG     6 W SELIGMAN            36.52N 94.05W
04/02/2015                   BARRY              MO   PUBLIC

            TREES UPROOTED AND DAMAGE TO A BARN. HIGHWAY KK 2.2 MILES
            NORTH OF ARKANSAS BORDER.

1218 AM     TSTM WND DMG     4 W DRURY               36.93N 92.40W
04/03/2015                   DOUGLAS            MO   TRAINED SPOTTER

            TREES DOWN.

1232 AM     TSTM WND GST     VANZANT                 36.97N 92.30W
04/03/2015  E80.00 MPH       DOUGLAS            MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN ON HIGHWAY 95 AND ROUTE W.

1251 AM     TSTM WND DMG     POMONA                  36.87N 91.91W
04/03/2015                   HOWELL             MO   FIRE DEPT/RESCUE

            HOUSE HEAVILY DAMAGED, TREES AND POWER LINES DOWN.

1257 AM     TSTM WND DMG     POMONA                  36.87N 91.91W
04/03/2015                   HOWELL             MO   EMERGENCY MNGR

            POWER LINES WERE REPORTED DOWN IN POMONA. TIME ESTIMATED
            BY RADAR.

0255 AM     HAIL             JOPLIN                  37.08N 94.51W
04/03/2015  E1.00 INCH       JASPER             MO   TRAINED SPOTTER

            NUMEROUS QUARTER SIZE HAIL REPORTS IN JOPLIN

0325 AM     HAIL             PIERCE CITY             36.95N 94.00W
04/03/2015  E1.00 INCH       LAWRENCE           MO   EMERGENCY MNGR

0331 AM     HAIL             MONETT                  36.92N 93.93W
04/03/2015  E1.75 INCH       BARRY              MO   EMERGENCY MNGR

            IN CITY LIMITS OF MONETT

0332 AM     HAIL             MONETT                  36.92N 93.93W
04/03/2015  E1.75 INCH       BARRY              MO   EMERGENCY MNGR

            NUMEROUS BROKEN GLASS REPORTS ACROSS SOUTHERN LAWRENCE
            AND NORTHERN BARRY COUNTIES

0338 AM     HAIL             1 NW VERONA             36.97N 93.81W
04/03/2015  E1.00 INCH       LAWRENCE           MO   PUBLIC

0345 AM     HAIL             AURORA                  36.97N 93.72W
04/03/2015  E1.75 INCH       LAWRENCE           MO   PUBLIC

            FACEBOOK PICTURE

0355 AM     HAIL             CRANE                   36.91N 93.57W
04/03/2015  E1.25 INCH       STONE              MO   EMERGENCY MNGR

0432 AM     HAIL             BRANSON WEST            36.70N 93.37W
04/03/2015  E0.75 INCH       STONE              MO   EMERGENCY MNGR

0434 AM     HAIL             2 N FORSYTH             36.71N 93.12W
04/03/2015  M0.88 INCH       TANEY              MO   PUBLIC

&&

BURCHFIELD
Local storm report, Apr 3, 4:49 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     FLASH FLOOD      S CRANE                 36.91N 93.57W
04/03/2015                   STONE              MO   EMERGENCY MNGR

            8 TO 10 INCHES OF WATER OVER HIGHWAY 413 SOUTH OF CRANE
            AND 6 INCHES OF WATER ON 413 NEAR FORD DEALERSHIP.

&&

MTERRY
Local storm report, Apr 3, 4:56 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 AM     FLASH FLOOD      1 W BRANSON             36.64N 93.24W
04/03/2015                   TANEY              MO   PUBLIC

            FOOT OF WATER OVER GREEN MOUNTAIN DRIVE

&&

BURCHFIELD
Local storm report, Apr 3, 5:02 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
502 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 AM     TSTM WND DMG     BRANSON                 36.64N 93.22W
04/03/2015                   TANEY              MO   EMERGENCY MNGR

            POWER LINES DOWN 6TH STREET AND COLLEGE IN DOWNTOWN
            BRANSON AS WELL AS ELECTRIC UTILITY REPORTING OUTAGES

&&

BURCHFIELD
Local storm report, Apr 3, 5:13 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     FLASH FLOOD      1 SSW PONCE DE LEON     36.86N 93.36W
04/03/2015                   STONE              MO   EMERGENCY MNGR

            HWY 176 IN ABESVILLE AREA

&&

BURCHFIELD
Local storm report, Apr 3, 6:23 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     LIGHTNING        SPRINGFIELD             37.20N 93.29W
04/03/2015                   GREENE             MO   AMATEUR RADIO

            LIGHTNING HIT PAUL MUELLER SHOP IN DOWNTOWN SPRINGFIELD.
            TIME OF OCCURRENCE ESTIMATED.

&&

MTERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:05 PM CDTSevere Thunderstorm WarningSGFBarton55 min
Apr 2, 7:54 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper51 min
Apr 2, 8:07 PM CDTTornado WarningSGFBarton, Jasper23 min
Apr 2, 8:15 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk45 min
Apr 2, 8:23 PM CDTTornado Warning Tornado observedSGFBarton, Dade, Jasper, Lawrence37 min
Apr 2, 8:26 PM CDTSevere Thunderstorm WarningSGFJasper, Newton64 min
Apr 2, 8:42 PM CDTTornado WarningSGFJasper, Newton48 min
Apr 2, 8:56 PM CDTTornado WarningSGFDade, Lawrence23 min
Apr 2, 9:31 PM CDTSevere Thunderstorm WarningSGFJasper, Newton28 min
Apr 2, 9:46 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton44 min
Apr 2, 9:57 PM CDTSevere Thunderstorm WarningSGFMcDonald42 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence32 min
Apr 2, 10:59 PM CDTSevere Thunderstorm WarningSGFMcDonald46 min
Apr 2, 11:20 PM CDTTornado WarningSGFBarry, Stone40 min
Apr 2, 11:41 PM CDTTornado WarningSGFBarry34 min
Apr 3, 12:02 AM CDTTornado WarningSGFStone, Taney43 min
Apr 3, 12:11 AM CDTSevere Thunderstorm WarningSGFDouglas37 min
Apr 3, 12:14 AM CDTTornado WarningSGFDouglas31 min
Apr 3, 12:39 AM CDTTornado WarningSGFDouglas, Howell36 min
Apr 3, 12:43 AM CDTTornado WarningSGFOzark, Taney30 min
Apr 3, 12:59 AM CDTTornado WarningSGFHowell, Oregon, Shannon46 min
Apr 3, 1:05 AM CDTTornado WarningSGFOzark40 min
Apr 3, 1:25 AM CDTTornado WarningSGFOregon, Shannon35 min
Apr 3, 1:28 AM CDTSevere Thunderstorm WarningSGFHowell47 min
Apr 3, 1:56 AM CDTSevere Thunderstorm WarningSGFOregon34 min
Apr 3, 2:28 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton62 min
Apr 3, 2:45 AM CDTTornado WarningSGFNewton45 min
Apr 3, 3:18 AM CDTSevere Thunderstorm WarningSGFBarry, Barton, Dade, Jasper, Lawrence, Newton42 min
Apr 3, 3:43 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone, Taney47 min
Apr 3, 4:28 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Ozark, Stone, Taney47 min
Apr 3, 4:52 AM CDTFlash Flood WarningSGFBarry, Lawrence, Stone3 hr
Apr 3, 5:01 AM CDTFlash Flood WarningSGFOzark, Taney6 hr
Apr 3, 5:02 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney43 min
Apr 3, 5:36 AM CDTSevere Thunderstorm WarningSGFShannon24 min
Apr 3, 5:45 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark30 min
Apr 3, 7:44 AM CDTAreal Flood WarningSGFBarry, Lawrence, Stone6 hr
Apr 3, 8:23 AM CDTAreal Flood WarningSGFBarry, Jasper, Lawrence, Newton, Stone9 hr
Apr 3, 8:34 AM CDTAreal Flood WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Miller and 2 more6 hr
Apr 3, 10:48 AM CDTAreal Flood WarningSGFChristian, Dallas, Douglas, Howell, Laclede, Ozark and 4 more6 hr
Apr 3, 11:13 AM CDTFrost AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more22 hr
Apr 3, 1:58 PM CDTAreal Flood WarningSGFBarry, Lawrence, Stone3 hr
Apr 3, 4:55 PM CDTAreal Flood AdvisorySGFDouglas, Howell, Laclede, Ozark, Texas, Wright18 hr
Apr 3, 4:59 PM CDTAreal Flood AdvisorySGFBarry, Jasper, Lawrence, Newton, Stone18 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.